# SDR AALA202312184853

- Difficulty date: December 14, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 90,291 hours, 11,272 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIGHT WING INBOARD LEADING EDGE SLAT NUMBER 8 SKIN AT WING STATION 250, INBOARD SLAT STATION 196. REPAIRED CRACK PER SRM 57-43-01-2R REPAIR 14.
